Communications in Mathematical Physics

The low-temperature behavior of disordered magnets

J. T. Chayes, L. Chayes, and J. Fröhlich

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 100, Number 3 (1985), 399-437.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104113922

Mathematical Reviews number (MathSciNet)
MR0802552

Subjects
Primary: 82A05
Secondary: 82A25 82A57

Citation

Chayes, J. T.; Chayes, L.; Fröhlich, J. The low-temperature behavior of disordered magnets. Comm. Math. Phys. 100 (1985), no. 3, 399--437. https://projecteuclid.org/euclid.cmp/1104113922


Export citation